MathSciNet Relay Station
MathSciNet bibliographic data
MR1367580 (96j:11098) 11J25 (11R06)
Voutier, Paul An effective lower bound for the height of algebraic numbers. Acta Arith. 74 (1996), no. 1, 81–95.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement